# SDR SWAA2022031172946

- Difficulty date: February 15, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 500D AND BS 520 AT LEVEL S-28 R FWD CARGO COMPARTMENT 2022-94948 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOC. BETWEEN BS 500D AND BS 520 AT LEVEL STR 28R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 REV ?A? .;[03] REPLACED WEB-INTERCOSTAL AND FASTENERS LOC. BETWEEN BS 500D AND BS 520 AT LEVEL STR 28R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG 143A7902 REV ?A? ... RII ITEM
